# SDR SWAA2022030273632

- Difficulty date: February 16, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 SECTIONS; 2 FWD; 4 AFT; OF PHOTOLUMINESCENT LIGHTING STRIPS ARE CRACKED/DAMAGED AND REQUIRE REPLACEMENT. / [01] REMOVED AND REPLACED 6 SECTIONS; 2 FWD; 4 AFT OF PHOTOLUMINESCENT LIGHTING STRIPS PER AMM 33-51-15-960-801.;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.
